hm..... I do not want to speak in favour of or against the Vit A in high dosages ...but it is interesting that it is mentioned in the lyme context.....
I can contribute this experience:
I used a very high Vit A med as med for acne about 15 years ago. Available only with perscription and regular blood checks. Side effects may be liver problems, kidney problems, hair loss - all this stuff; I never had those. I was told that his med is supposed to help when long term acne abx does NOT; it was very expensive at the time I took it. If I remember right, it goes directely into the sebaceous glands of the skin and eliminate the whole bacterial load. It was very effective for me - much much more than with the abx which made me sicker and my skin was even more in trouble. That of course makes me think when I was reading about it in the link.
I am also glad to hear the warnings !!! Good to know about possible side effects. We should always keep in mind that even the "natural stuff" may do a drastic job and have side effects we should at least know of.
Have a nice day all!! dorit